# SDR SIMA20161019001

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 32,526 hours, 29,770 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166101
- Part serial: 200106190
- Condition: Failed
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"BLEED 2 OVERTEMP" IN FLIGHT, REMOVED AND REPLACED NR 2 FAN AIR CONTROL THERMOSTAT IAW AMM 36-11-06, OPS CHECK GOOD.  THERMOSTAT FAN AIR CONTROL, ENGINE P/N 816624-13 S/N 9911083
